| Model Number |
SUTR ANCH PEEK S-TAK KNOTLESS HIP USE |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/10/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during an instability repair surgery issues with the device occurred.There was no harm for patient, operator or third party reported.The surgery was finished successfully with a different device.It was not necessary to switch the surgical technique or do a second surgery.20-feb-2023 update dw further information were provided that the implants mentioned in the appendix did not work.
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023. arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint can only be confirmed with a picture or the complaint device.One unpackaged ar-1938phs serial/batch number (b)(6) was received for investigation.The only received part for this complaint was the suture.Visual evaluation found that the suture was frayed.No problem was found related to the complaint.The most likely cause for the reported failure can be attributed to user error of the device due to applying excessive mechanical forces upon insertion.